MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD LATEX 2W 5-15ML; FOLEY CATHETER

TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD LATEX 2W 5-15ML; FOLEY CATHETER
Catalog Number 180705240
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the customer advised that the balloon would not deflate.The patient had to be taken to surgery as a result".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: visual inspection conducted on the returned representative samples and showed that there was no sign of kinking, clamp mark or collapse lumen observed throughout the shafts.The samples are meeting the manufacturing released specifications.The catheters were inflated with 15ml of water using a luer tip syringe.The balloons inflated without any difficulties.No latex particle or other foreign particle can be seen within the balloon or inflation eye.The inflation eye was normal, and no collapse of the inflation lumen observed.Leaving the inflated balloon for 30 minutes and it showed no sign of leak on any part of the catheter.Deflation of the balloon was performed by connecting empty luer tip syringe barrel to the valve.Deflation was smooth and drained completely.Balloon on the catheter were inspected, and all are in good conditions.The device history record for lot kma22e1204 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.Based on the analysis carried out on the representative sample, the catheter was fully functional upon deflation test conducted.The balloon was able to inflate and deflate completely without any problem.Reviewing the manufacturing process, no potential cause could have contributed to the problem.The defect related to functionality of the product will be culled out during inspection.Since there was no product dis-functionality issue observed based on reported failure, therefore this complaint could not be confirmed or verified as manufacturing related issue.
 
Event or Problem Description

Brand Name
RUSCH GOLD LATEX 2W 5-15ML
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21560482
Report Number8040412-2025-00066
Device Sequence Number17250987
Product Code EZL
UDI-Device Identifier14026704302304
UDI-Public(01)14026704302304(11)220528(17)270428(10)KMA22E1204(21)
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K232469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number180705240
Device Lot NumberKMA22E1204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown